# SDR SWAA2021082710403

- Difficulty date: August 23, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,143 hours, 31,517 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY SLIDE FELL OUT OF CRADLE WHEN PROVO CLOSED DOOR ; / [01] RE SECURED SLIDE INTO CRADLE PER MM 25-66-01
